# SDR SIMA201912032004

- Difficulty date: December 2, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N248NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000630
- Aircraft time: 7,801 hours, 5,107 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Vent
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 FA ALERTED CREW POTENTIAL L1 DOOR LIVE SLIDE-C/A-FOUND VENT DOOR NOT FULLY CYCLED. CYCLED DOOR LEVER. CLOSED VENT DOOR. NO ARMED INDICATIONS PRESENT. OPENED AND CLOSED MAIN PAX DOOR.  NO FAULTS FOUND IAW GPM 4.0, SECTION C, STEP 1D. A/C OK FOR SERVICE
